MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTICBRONCHOSCOPE 2.6C 5.9TP RO PLS

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTICBRONCHOSCOPE 2.6C 5.9TP RO PLS
Model Number FB-18RBS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model fb-18v is available in the usa with a 510k number k951199.The product was returned to pentax medical for repair.We the technician checked the returned unit and confirmed that the ocular fluid damage.Based on the result, we concluded that it was caused due to the fluid damage from the ocular.In addition, we the technician confirmed that the control body fluid damage, the forward body frame fluid damage, the light source connector fluid damage, the cfb screen cover glass fluid damage, the cfb (coherent fiber bundle) fluid damage, the forward body cover broken, the side body cover broken, the insertion flexible tube perforated, the biopsy inlet t-piece clogged, and the insertion flexible tube crushed; however, they these defects are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report ""hr-rpt-0586(image failure)"" and/or the risk analysis results, it was evaluated to submit mdr.Email: (b)(4).
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Fiber image failure(fluid damage).

Brand Name
PENTAX
Common Device Name
FIBEROPTICBRONCHOSCOPE 2.6C 5.9TP RO PLS
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key16596257
Report Number9610877-2023-52426
Device Sequence Number5311006
Product Code EOQ
UDI-Device Identifier04961333070503
UDI-Public04961333070503
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-18RBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown